I was in hospital on respiridone and was prescribed the antibiotics metronidazole for a gum infection. Thinks went badly wrong and I couldn’t walk properly for 3 months
I took Metoclopramide with my Abilify for a while, not knowing they had a serious interaction…
" Using metoclopramide together with ARIPiprazole is not recommended. Treatment with either medication alone can cause Parkinson-like symptoms and abnormal muscle movements, and combining them may increase that risk. The most serious of the movement disorders associated with the use of these medications is a condition known as tardive dyskinesia (TD). TD mostly involves muscles in the face, but may also involve those in the limbs. You cannot control these movements, and they may not go away even after stopping the medications. There is no treatment for TD, but symptoms may lessen or disappear over time after stopping the medications. You may be more likely to develop TD if you are elderly, especially if you are a woman, or if you have diabetes. Your risk also increases the longer you take these medications and the more of each you take. As such, treatment with metoclopramide should generally be limited to 12 weeks. Let your doctor know promptly if you experience muscle spasm or movements that you can’t stop or control, such as lip smacking, chewing, puckering, frowning or scowling, tongue thrusting, teeth clenching, jaw twitching, blinking, eye rolling, shaking or jerking of arms and legs, tremor, jitteriness, restlessness, pacing, and foot tapping. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
I threw up a dose of risperidone, and 5 months later I am still going through big problems from other pills and supplements. I am sensitive to xanax, co q 10 and sea kelp and ibuprofen. I have had serious problems for 5 months and cant change anything.
I was on Invega and I took prednisone for poison oak, not knowing it would trigger a psychotic episode. I ended up in the hospital.